COPD Support Discussion Boards Active Users: 110 / Visits Today: 673
Highest Active Users: 116
COPD Support Discussion Boards
Home | Profile | Register | Active Topics | Members | Search | FAQ
Username:
Password:
Save Password
Forgot your Password?

 All Forums
 COPD Forums
 COPD Support - COPD Information
 Petechie Spots
 New Topic  Reply to Topic
 Printer Friendly
Author Previous Topic Topic Next Topic  

Greg-TX
Member

209 Posts

Posted - Aug 22 2017 :  11:30:57 AM  Show Profile  Reply with Quote
I noticed some tiny red spots on my legs and after researching I found they are called petechie spots. Accordingly, this is caused from internal bleeding. Usually low platlets. This can be caused from a number of things; low production fromthe spleen or liver. One of the causes can be from an alergic reaction to certain medications such as cortosteroids(?).

I've taken Symbicort and Spiriva for years. Has anyone else experienced this and if so what was recommended?

Greg-TX
"Alcohol"- because no great story ever started with someone eating a salad!

tsainta
Contributing Member

USA
1665 Posts

Posted - Aug 22 2017 :  12:56:49 PM  Show Profile  Reply with Quote
Yup and nothing.

Tony-CA

50% of dealing with COPD is common sense.
Go to Top of Page

Greg-TX
Member

209 Posts

Posted - Aug 22 2017 :  8:09:02 PM  Show Profile  Reply with Quote
Internal bleeding sounds pretty scary to me, but sounds like what my Doctor will probably tell me.

I'm taking so many meds these days who knows which one could be causing it. Taking a blood panel tomorrow; maybe it will tell us something.

Greg-TX
"Alcohol"- because no great story ever started with someone eating a salad!
Go to Top of Page
  Previous Topic Topic Next Topic  
 New Topic  Reply to Topic
 Printer Friendly
Jump To:
COPD Support Discussion Boards © Copyright COPD-Support, Inc. Go To Top Of Page
Snitz Forums 2000